# SDR 07FDEA03220

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BETWEEN FRAMES 66 AND 65 T CAP NUT PLATE JUST FWD OF FRAME 66 ABOVE STRINGER 45R CORRODED UNDERNEATH.  REMOVED T-CAP IAW A310 SRM 51-40-21, RECEIVED NEW PROFILE P/N A5397426020451 PO J80248.1.  INSTALLED NEW PROFILE IAW A310 SRM 51-40-21 PARA 7 AND PARA 13.
